Search
  • Karen

Keytruda cycle 13 started

Updated: Aug 28, 2020


Two yearling Great Horned Owls that often cool off together in my parents' bird bath

David got his 13th IV of the Keytruda immunotherapy drug on August 13, and he saw Dr. Brooks. One thing they discussed is some tingling David has been having the last couple of weeks in his hands and feet. David's previous chemo caused some neuropathy, but he hasn't had noticeable tingling since he stopped getting chemo almost a year ago.


Dr. Brooks tested David's vitamin B6 level (too high a level can cause tingling), his vitamin B12 level (two low a level can cause tingling), and his magnesium and electrolytes. Today we learned that all the tests came back normal, so we don't know what's causing the tingling. Fortunately, it has been a bit less the last couple of days. We hope that trend will continue.


Dr. Brooks ordered a three-month follow-up abdominal and chest CT scan for 9/16. David will also have a three-month follow-up brain MRI that same week.